# SDR VNAA202304270008

- Difficulty date: April 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER AND ANCHORE NUT IN STA. FS=310 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT
